Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 314, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 28, 2016, 3:36 PM EDT for Harrison County, Scott County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2016, 3:36 PM EDT (19:36 UTC)
- Expired
- Aug 28, 2016, 4:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Harrison County, KY, Scott County, KY
The radar
The Louisville radar (KLVX), 128 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1387 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
303
WUUS53 KLMK 281936
SVRLMK
KYC097-209-282000-
/O.NEW.KLMK.SV.W.0314.160828T1936Z-160828T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
336 PM EDT SUN AUG 28 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL HARRISON COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN SCOTT COUNTY IN CENTRAL KENTUCKY...
* UNTIL 400 PM EDT
* AT 336 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
GEORGETOWN...MOVING SOUTHWEST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SADIEVILLE...BIDDLE...HINTON...LONGLICK...STONEWALL...SUTERVILLE...
MALLARD POINT...JOSEPHINE...MINORSVILLE AND SKINNERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3851 8447 3825 8459 3834 8474 3837 8471
3842 8465 3843 8462 3849 8456 3851 8450
TIME...MOT...LOC 1936Z 025DEG 14KT 3839 8462
HAIL...0.88IN
WIND...60MPH
$$
RJS2 follow-up statements
253
WWUS53 KLMK 281948
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM EDT SUN AUG 28 2016
KYC097-281958-
/O.CAN.KLMK.SV.W.0314.000000T0000Z-160828T2000Z/
HARRISON KY-
348 PM EDT SUN AUG 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HARRISON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3842 8452 3825 8459 3834 8474 3837 8471
3842 8465 3843 8462 3845 8460
TIME...MOT...LOC 1948Z 025DEG 14KT 3835 8465
$$
KYC209-282000-
/O.CON.KLMK.SV.W.0314.000000T0000Z-160828T2000Z/
SCOTT KY-
348 PM EDT SUN AUG 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHWESTERN SCOTT COUNTY...
AT 348 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF GEORGETOWN...MOVING SOUTHWEST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SADIEVILLE...BIDDLE...LONGLICK...SUTERVILLE...MALLARD POINT...
JOSEPHINE...MINORSVILLE...SKINNERSBURG...PORTER AND DOUBLE CULVERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET
YOUR REPORT USING HASHTAG L...M...K...SPOTTER.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3842 8452 3825 8459 3834 8474 3837 8471
3842 8465 3843 8462 3845 8460
TIME...MOT...LOC 1948Z 025DEG 14KT 3835 8465
HAIL...0.88IN
WIND...60MPH
$$
RJS146
WWUS53 KLMK 282000
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT SUN AUG 28 2016
KYC209-282010-
/O.EXP.KLMK.SV.W.0314.000000T0000Z-160828T2000Z/
SCOTT KY-
400 PM EDT SUN AUG 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCOTT COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3842 8452 3825 8459 3834 8474 3837 8471
3842 8465 3843 8462 3845 8460
TIME...MOT...LOC 1956Z 025DEG 14KT 3835 8465
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:22 PM EDT, 14 minutes earlier.
Area forecast discussion, Aug 28, 3:22 PM EDT, 14 minutes before
Area Forecast Discussion National Weather Service Louisville KY 322 PM EDT SUN AUG 28 2016 .SHORT TERM (Now through Monday Night)... Issued at 300 PM EDT Sun Aug 28 2016 A shortwave rounding the western edge of the ridge to our east is helping kick off convection this afternoon in a moderately unstable environment. Expect isld-scattered storms to continue to develop over the area late this afternoon and lasting through the evening hours before diminishing. The main threats with these storms will be gusty winds and very heavy rainfall. A few storms have the potential to become severe with wind gusts over 50 mph. Also, with very slow storm motions and very heavy rainfall, minor flooding issues may be a concern this evening. For tonight, expect dry conditions by late evening and through the overnight hours. Low temperatures will bottom out in the lower 70s again. Monday will be another hot, muggy day with 20-30% chances of showers/storms during the afternoon/early evening hrs. At this point, the short range models don't show a clear trigger for storms. Think that left over boundaries from tonight's convection may be a determining factor for tomorrow's. Soundings are again favorable for pulse type storms with gusty winds and heavy rainfall. High temps will be in the upper 80s/lower 90s with heat indices nearing 100 degrees during the late afternoon hours. Monday night lows will range from the upper 60s/lower 70s. .LONG TERM (Tuesday through Sunday)... Issued at 320 PM EDT Sun Aug 28 2016 Tuesday - Wednesday... A few more hot days ahead Tue/Wed before a front comes through late Wed. Tue looks mainly dry with no real trigger in the area to spark storms and a decent cap aloft. However, Wed afternoon we could see a few storms during the afternoon/evening hours as we get some forcing as the cold front approaches from the NNW. The exact timing of the fropa will determine how far south we see storms push into our region before we lose instability into the evening hours and convection diminishes. Will focus the best convection chances over southern Indiana for now and adjust in coming days as the forecast becomes a bit more clear. Thursday - Sunday... A much more pleasant airmass will arrive behind the front for the rest of the work week. Highs will drop back into the upper 70s to mid 80s for Thu/Fri/Sat with lower humidities. The airmass will be more stable as well in the upper trough resulting in dry days. By Sunday, however, we'll start to see a warm-up as an upper ridge begins to work back into the region from the west. Highs will be back into the mid to upper 80s with dewpts creeping back toward 70 Sun afternoon. && .AVIATION (18Z TAF Update)... Issued at 140 PM EDT Sun Aug 28 2016 Most immediate TAF concern will be the development of isld-sct convection over the region this afternoon. Based on mesoanalysis and high-res models, all TAF sites could see at least VCTS this afternoon/early evening. Will need to update the TAF with more definite timing and reduced flight conditions as convection forms. Tonight all TAF sites could see light br especially if they receive a shower/storm this afternoon. Will continue the 2-4 hr window of MVFR conditions during the pre-dawn hours and perhaps adjust downward if necessary based on convection and evening model guidance. Winds will generally remain ENE below 7 kts. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........AMS Long Term.........AMS Aviation..........AMS
Hazardous weather outlook, Aug 28, 12:32 PM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1232 PM EDT SUN AUG 28 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-291645- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1232 PM EDT SUN AUG 28 2016 /1132 AM CDT SUN AUG 28 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HOT AND HUMID CONDITIONS WILL CONTINUE TODAY SENDING HEAT INDICES TO AROUND 100 BY MID TO LATE AFTERNOON IN MANY LOCATIONS. IF YOU MUST BE OUTDOORS DURING THE AFTERNOON HEAT, DRINK PLENTY OF WATER. ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN AND WHILE THESE WILL BE FEW AND FAR BETWEEN, ANY STORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN AND GUSTY WINDS IN ADDITION TO LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST MONDAY AND WEDNESDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. AFTERNOON HEAT INDICES WILL REACH AROUND 100 DEGREES MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. RAS/AMS
In the hours before
Special weather statement, Aug 28, 2:15 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
215 PM EDT SUN AUG 28 2016
KYZ041-042-281845-
BOURBON-FAYETTE-
215 PM EDT SUN AUG 28 2016
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN FAYETTE AND
SOUTHWESTERN BOURBON COUNTIES...
AT 214 PM EDT...STRONG THUNDERSTORM WERE LOCATED NEAR PARIS AND ALSO
OVER NORTHEASTERN FAYETTE COUNTY. THESE STORMS ARE NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...PARIS...CHEVY CHASE...CADENTOWN...U K ARBORETUM...
BRYAN STATION...THOROUGHBRED ACRES...NORTHLAND...
CLINTONVILLE AND BRENTSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3798 8437 3802 8451 3829 8436 3829 8434
3830 8434 3829 8433 3830 8432 3825 8410
TIME...MOT...LOC 1814Z 209DEG 4KT 3821 8434
RJSSpecial weather statement, Aug 28, 2:50 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 PM EDT SUN AUG 28 2016
KYZ036-037-041-042-281915-
BOURBON-SCOTT-HARRISON-FAYETTE-
250 PM EDT SUN AUG 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN FAYETTE...
SOUTHERN HARRISON...BOURBON AND SOUTHEASTERN SCOTT COUNTIES...
AT 249 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CYNTHIANA TO NEAR GEORGETOWN TO NEAR
PARIS. MOVEMENT WAS SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS. PEA-SIZED
HAIL ALSO IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...PARIS...CYNTHIANA...CLINTONVILLE...COLVILLE...LAIR...
BROADWELL...OXFORD...ODDVILLE AND SILVER LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3808 8422 3807 8428 3805 8429 3810 8437
3821 8438 3816 8454 3830 8460 3850 8420
3838 8419 3837 8419 3811 8416
TIME...MOT...LOC 1849Z 049DEG 9KT 3840 8430 3825 8450 3817 8428
RJSLocal storm report, Aug 28, 2:54 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
254 PM EDT SUN AUG 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL 2 WNW LEXINGTON 38.06N 84.49W
08/28/2016 U0.88 INCH FAYETTE KY TRAINED SPOTTER
NICKEL SIZE HAIL AT NORTH BROADWAY AND WEST
5TH STREET IN LEXINGTON.
&&
RLLocal storm report, Aug 28, 3:16 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
316 PM EDT SUN AUG 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 6 NW LEXINGTON 38.10N 84.55W
08/28/2016 U0.75 INCH FAYETTE KY TRAINED SPOTTER
DIME SIZE HAIL AT MASTERSON STATION PARK IN
NORTHWEST LEXINGTON.
&&
RLSpecial weather statement, Aug 28, 3:27 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
327 PM EDT SUN AUG 28 2016
KYZ036-037-282000-
SCOTT-HARRISON-
327 PM EDT SUN AUG 28 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARRISON AND
NORTHERN SCOTT COUNTIES...
AT 327 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
WILLIAMSTOWN...MOVING SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
SADIEVILLE...HINTON...STONEWALL...SUTERVILLE...JOSEPHINE...ALBERTA...
PORTER...DOUBLE CULVERT...BIDDLE AND RUTLAND.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3834 8449 3836 8473 3843 8462 3849 8456
3851 8452 3851 8449 3854 8448 3853 8445
3854 8442 3855 8443 3856 8442 3856 8441
TIME...MOT...LOC 1927Z 024DEG 8KT 3843 8459
RJSSpecial weather statement, Aug 28, 3:33 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM EDT SUN AUG 28 2016
KYZ041-042-049-282000-
BOURBON-FAYETTE-CLARK-
333 PM EDT SUN AUG 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL FAYETTE...
SOUTHWESTERN BOURBON AND CLARK COUNTIES...
AT 333 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BRYAN STATION TO NEAR WINCHESTER.
MOVEMENT WAS SOUTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...WINCHESTER...CLINTONVILLE...OLD PINE GROVE...FENWICK...
ATHENS...OLIVERS...JUDIANNE ESTATES...SILVER LAKE AND RUCKERVILLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3784 8405 3785 8406 3783 8406 3784 8408
3785 8408 3786 8409 3785 8411 3787 8413
3787 8415 3791 8427 3792 8427 3791 8428
3796 8441 3812 8441 3812 8412 3784 8403
TIME...MOT...LOC 1933Z 305DEG 10KT 3810 8431 3802 8425 3796 8419
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 8:03 PM EDT | Special Weather Statement | LMK | Taylor | 27 min |
| Aug 27, 8:27 PM EDT | Special Weather Statement | LMK | Clinton, Russell | 33 min |
| Aug 28, 2:15 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette | 30 min |
| Aug 28, 2:43 PM EDT | Severe Thunderstorm Warning | LMK | Fayette | 32 min |
| Aug 28, 2:50 PM EDT | Special Weather Statement | LMK | Bourbon, Scott | 25 min |
| Aug 28, 2:58 PM EDT | Flash Flood Warning | LMK | Bourbon, Fayette | 3 hr |
| Aug 28, 3:10 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Scott, Woodford | 35 min |
| Aug 28, 3:27 PM EDT | Special Weather Statement | LMK | Scott | 33 min |
| Aug 28, 3:33 PM EDT | Special Weather Statement | LMK | Clark | 27 min |
| Aug 28, 3:40 PM EDT | Special Weather Statement | LMK | Mercer, Woodford | 35 min |
| Aug 28, 4:10 PM EDT | Special Weather Statement | LMK | Anderson, Franklin | 35 min |
| Aug 28, 4:18 PM EDT | Special Weather Statement | LMK | Cumberland, Monroe | 27 min |
| Aug 28, 4:19 PM EDT | Special Weather Statement | LMK | Madison | 26 min |
| Aug 28, 4:26 PM EDT | Special Weather Statement | LMK | Nicholas | 34 min |
| Aug 28, 4:38 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 23 min |
| Aug 28, 4:43 PM EDT | Flash Flood Warning | LMK | Madison | 3 hr |
| Aug 28, 4:48 PM EDT | Special Weather Statement | LMK | Washington | 27 min |
| Aug 28, 4:58 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln | 32 min |
| Aug 28, 5:08 PM EDT | Areal Flood Advisory | LMK | Nicholas | 2 hr |
| Aug 28, 5:11 PM EDT | Special Weather Statement | LMK | Washington | 34 min |
| Aug 28, 5:13 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 32 min |
| Aug 28, 5:31 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln, Madison | 29 min |
| Aug 28, 5:33 PM EDT | Special Weather Statement | LMK | Trimble | 27 min |
| Aug 28, 5:38 PM EDT | Special Weather Statement | LMK | Marion, Taylor | 37 min |
| Aug 28, 5:48 PM EDT | Special Weather Statement | LMK | Bullitt, Jefferson, Nelson | 27 min |
| Aug 28, 6:04 PM EDT | Areal Flood Advisory | LMK | Boyle, Casey, Garrard, Lincoln, Madison | 3 hr |
| Aug 28, 6:14 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 31 min |
| Aug 28, 6:37 PM EDT | Flash Flood Warning | LMK | Casey, Lincoln | 3 hr |
| Aug 28, 6:44 PM EDT | Special Weather Statement | LMK | Adair, Clinton, Green, Russell | 31 min |
| Aug 28, 7:02 PM EDT | Special Weather Statement | LMK | Warren | 28 min |
| Aug 28, 7:16 PM EDT | Special Weather Statement | LMK | Green, Hart | 29 min |
| Aug 28, 7:19 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 26 min |
| Aug 28, 7:28 PM EDT | Special Weather Statement | LMK | Cumberland, Monroe | 47 min |
| Aug 28, 7:46 PM EDT | Special Weather Statement | LMK | Hart | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.